# SDR ASAA2022091539981

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,077 hours, 8,198 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO RADAR IN WXTT WOULD PAINT NON EXISTENT RETURNS THAT WOULD SHOW AS RADAR VERTICAL STRIPES ON RADAR. CPT'S WORKED FINE. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR SYSTEM OPERATIONAL TEST. TEST PASS. ALL OPS NML. REF B737-900 AMM 34-43-00.
